# SDR HEEA0012516

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 214066226103
- Condition: Leaks
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CHECK VALVE LEAKS THROUGH WIRES.
